Psycho-Babble Medication Thread 859350

Shown: posts 1 to 11 of 11. This is the beginning of the thread.

 

Know Asked Before Benzos Not Cause Sleep Reversed

Posted by Phillipa on October 26, 2008, at 13:43:33

Well this explains why last year a pdoc took me off the low dose of luvox gave me extremely high doses of benzos and I didn't sleep at all til added the 50luvox back in and went back to lower benzo doses. Now I'm cutting back on those and sleeping more any ideas why? Seems so strange when they used to make me feel good in that no anxiety just normal. Still anxious but tired? Anyone have any ideas seriously somehow my chemistry changed. Would the hasimotos be a reason? Love Phillipa just so strange so don't know if should up them at night again or continue going down.

 

Re: Know Asked Before Benzos Not Cause Sleep Rever Phillipa

Posted by azalea on October 26, 2008, at 13:46:31

In reply to Know Asked Before Benzos Not Cause Sleep Reversed, posted by Phillipa on October 26, 2008, at 13:43:33

If you're sleeping well, I see no reason to increase the dose of benzos. Are you currently taking 50mg Luvox? At night or in the morning?

> Well this explains why last year a pdoc took me off the low dose of luvox gave me extremely high doses of benzos and I didn't sleep at all til added the 50luvox back in and went back to lower benzo doses. Now I'm cutting back on those and sleeping more any ideas why? Seems so strange when they used to make me feel good in that no anxiety just normal. Still anxious but tired? Anyone have any ideas seriously somehow my chemistry changed. Would the hasimotos be a reason? Love Phillipa just so strange so don't know if should up them at night again or continue going down.

 

Re: Know Asked Before Benzos Not Cause Sleep Rever azalea

Posted by Phillipa on October 26, 2008, at 15:16:41

In reply to Re: Know Asked Before Benzos Not Cause Sleep Rever Phillipa, posted by azalea on October 26, 2008, at 13:46:31

Azalea yes the fifty mg of luvox cutting the benzos i'm more tired and it makes no sense after 37 years of high anxiety can hardly keep eyes open. But at the same time a don't want to do things used to active lifestyle and now getting older can't keep it up. I just was at the pharmacists for the synthroid and she said she'd never heard of anything like this maybe thyroid off? But last was .567 for TSH and 1.5 Free T4. Any idea what's going on? Lots of emotional stress with grown kids and not getting along with husband but other than that can't figure it out? Any ideas? Thanks Phillipa

 

Re: Know Asked Before Benzos Not Cause Sleep Rever

Posted by Phillipa on October 26, 2008, at 15:18:51

In reply to Re: Know Asked Before Benzos Not Cause Sleep Rever azalea, posted by Phillipa on October 26, 2008, at 15:16:41

Luvox at night. Forgot sorry Phillipa

 

Synthroid Phillipa

Posted by azalea on October 26, 2008, at 15:49:04

In reply to Re: Know Asked Before Benzos Not Cause Sleep Rever azalea, posted by Phillipa on October 26, 2008, at 15:16:41

What dose of Synthroid are you currently taking? Has the dose of Synthroid recently been increased or decreased?

TSH of 0.567 is a bit low, but maybe this is normal for you?
Free T4 is within the normal range.

Thyroid issues can certainly cause symptoms of anxiety and depression.

Any other meds besides Synthroid, benzos, and Luvox?

> Azalea yes the fifty mg of luvox cutting the benzos i'm more tired and it makes no sense after 37 years of high anxiety can hardly keep eyes open. But at the same time a don't want to do things used to active lifestyle and now getting older can't keep it up. I just was at the pharmacists for the synthroid and she said she'd never heard of anything like this maybe thyroid off? But last was .567 for TSH and 1.5 Free T4. Any idea what's going on? Lots of emotional stress with grown kids and not getting along with husband but other than that can't figure it out? Any ideas? Thanks Phillipa

 

Re: Synthroid azalea

Posted by Phillipa on October 26, 2008, at 18:37:20

In reply to Synthroid Phillipa, posted by azalea on October 26, 2008, at 15:49:04

Azalea been off for quite a while since surgery. Lost a lot of weight from it too. Before went back to endo TSH was 2.5 and felt better and internist said that was fine. So endo thinks this TSH is just hunky dory and says stay on same dose but wierd when thyroid jumped to TSH of 21 about ll years ago was climbing the walls with anxiety. Then it was stable for 11 years. So no idea And only MVI, ca mg and separate magnesium, d l000Iu's as endos said take that for osteporosis since cant afford and don't want boniva or actonel. And 2000 C a day. Love Phillipa

 

Re: Synthroid Phillipa

Posted by azalea on October 26, 2008, at 19:06:37

In reply to Re: Synthroid azalea, posted by Phillipa on October 26, 2008, at 18:37:20

TSH of 2.5 is within the normal range. Sounds like you felt better then compared to now with current TSH of 0.567. Perhaps you could address this with your internist or endo. Don't want your TSH too low as this can increase risk of osteoporosis.

> Azalea been off for quite a while since surgery. Lost a lot of weight from it too. Before went back to endo TSH was 2.5 and felt better and internist said that was fine. So endo thinks this TSH is just hunky dory and says stay on same dose but wierd when thyroid jumped to TSH of 21 about ll years ago was climbing the walls with anxiety. Then it was stable for 11 years. So no idea And only MVI, ca mg and separate magnesium, d l000Iu's as endos said take that for osteporosis since cant afford and don't want boniva or actonel. And 2000 C a day. Love Phillipa

 

Re: Synthroid azalea

Posted by Phillipa on October 26, 2008, at 19:25:05

In reply to Re: Synthroid Phillipa, posted by azalea on October 26, 2008, at 19:06:37

Azalea I tried to when saw the internist asked him if he would manage my thyroid said no too unstable thyroid. Never actually see the endo just get blookwork and then a call from the nurse saying what he says to do. Taking a half of 100mcg two days a week and full pill other five. Anyway I can regulate my own? Love Phillipa

 

Re: Synthroid Phillipa

Posted by azalea on October 26, 2008, at 19:40:16

In reply to Re: Synthroid azalea, posted by Phillipa on October 26, 2008, at 19:25:05

If your internist feels your thyroid is unstable, trying to regulate on your own is likely not a good idea. Perhaps a second opinion would be reasonable if that's an option for you.

Not sure why you're taking 50mcg 2 days per week and 100mcg 5 days a week. Is that what the endo recommended? This regimen is a total of 600mcg per week, which averages 86mcg per day. Synthroid is available in an 88mcg dosage form.

> Azalea I tried to when saw the internist asked him if he would manage my thyroid said no too unstable thyroid. Never actually see the endo just get blookwork and then a call from the nurse saying what he says to do. Taking a half of 100mcg two days a week and full pill other five. Anyway I can regulate my own? Love Phillipa

 

Re: Synthroid azalea

Posted by Phillipa on October 26, 2008, at 20:43:10

In reply to Re: Synthroid Phillipa, posted by azalea on October 26, 2008, at 19:40:16

Yup per the endo half a pill two days a week and five days full pill. What I'm wondering is if the color yellow dye I could be allergic to or fillers? I know my husband figured it out that 88mcg was the same almost. Phillipa ps saw another endo who said go ahead and take with breakfast like I used to when it was stable it rose to TSH 15 and he never called waited till I saw him two weeks later to tell me. Hence went back to the old one. He said take the synthroid when I wake-up too early to get up with the tiny bit of valium now 2.5mg.

 

Re: Synthroid Phillipa

Posted by yxibow on October 26, 2008, at 23:49:47

In reply to Re: Synthroid azalea, posted by Phillipa on October 26, 2008, at 20:43:10

> Yup per the endo half a pill two days a week and five days full pill. What I'm wondering is if the color yellow dye I could be allergic to or fillers? I know my husband figured it out that 88mcg was the same almost. Phillipa ps saw another endo who said go ahead and take with breakfast like I used to when it was stable it rose to TSH 15 and he never called waited till I saw him two weeks later to tell me. Hence went back to the old one. He said take the synthroid when I wake-up too early to get up with the tiny bit of valium now 2.5mg.


You would know if you were allergic to Yellow #5 (E102), tartrazine, it causes hives and other things, although a rather rare allergy -- I don't think it should be added to anything medical, but it is still added to some pharmaceuticals today. Its still much added to some food products although annatto can be used. It has to be declared here now.

-- Jay


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.